Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 12, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jun 18, 2013, 5:02 AM MST for Mohave County, Arizona. It took effect at Jun 19, 2013, 2:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2013, 5:02 AM MST (12:02 UTC)
- In effect from
- Jun 19, 2013, 2:00 PM MST
- Expired
- Jun 19, 2013, 8:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Las Vegas, NV
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 102 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 0.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6457 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
901 WWUS85 KVEF 181202 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 502 AM PDT TUE JUN 18 2013 .GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON LEADING TO CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA DURING THE AFTERNOON AND EARLY EVENING HOURS. LOCAL GUSTY WINDS WILL CONTINUE INTO WEDNESDAY ESPECIALLY ACROSS THE NORTHWEST DESERTS OF ARIZONA WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA. AZZ102-182300- /O.NEW.KVEF.FW.W.0012.130619T2100Z-130620T0300Z/ /O.CON.KVEF.FW.W.0011.130618T2100Z-130619T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 502 AM MST TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING BY LATE EVENING. WINDS WILL AGAIN INCREASE WEDNESDAY AFTERNOON BEFORE DECREASING WEDNESDAY EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH FOR TODAY. SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO AROUND 35 MPH ON WEDNESDAY. * HUMIDITY...MINIMUM VALUES OF 10 TO 15 PERCENT CAN BE EXPECTED IN THE MOUNTAINS WITH 5 TO 10 PERCENT IN THE LOWER ELEVATIONS BOTH DAYS. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ460>462-182300- /O.CON.KVEF.FW.W.0011.130618T2100Z-130619T0300Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 502 AM PDT TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102...460...461 AND 462... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 460 ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH AND FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING BY LATE EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH. * HUMIDITY...MINIMUM VALUES OF 10 TO 15 PERCENT CAN BE EXPECTED IN THE MOUNTAINS WITH 5 TO 10 PERCENT IN THE LOWER ELEVATIONS. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
5 follow-up statements
774 WWUS85 KVEF 182144 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 244 PM PDT TUE JUN 18 2013 .GUSTY SOUTHWEST WINDS WILL PERSIST INTO THIS EVENING LADING TO CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA. GUSTY WINDS WILL CONTINUE INTO WEDNESDAY AND THURSDAY...ESPECIALLY ACROSS THE NORTHWEST DESERTS OF ARIZONA WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA. AZZ102-190300- /O.NEW.KVEF.FW.W.0013.130620T1800Z-130621T0200Z/ /O.CON.KVEF.FW.W.0011.000000T0000Z-130619T0300Z/ /O.CON.KVEF.FW.W.0012.130619T2100Z-130620T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 244 PM MST TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING BEFORE DIMINISHING BY LATE EVENING. WINDS WILL AGAIN INCREASE WEDNESDAY AND THURSDAY AFTERNOONS BEFORE DECREASING THURSDAY EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH DURING THE AFTERNOON AND EVENING HOURS. * HUMIDITY...MINIMUM VALUES 5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ460>462-190300- /O.CON.KVEF.FW.W.0011.000000T0000Z-130619T0300Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 244 PM PDT TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102...460...461 AND 462... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 460 ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH AND FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...GUSTY SOUTHWEST WINDS WILL PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING BY LATE EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH. * HUMIDITY...MINIMUM VALUES OF 5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
354 WWUS85 KVEF 190243 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 743 PM PDT TUE JUN 18 2013 .GUSTY SOUTHWEST WINDS WILL PERSIST INTO LATE THIS EVENING LEADING TO CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA. GUSTY WINDS WILL CONTINUE INTO WEDNESDAY AND THURSDAY ACROSS THE NORTHWEST DESERTS OF ARIZONA...WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA. AZZ102-190600- /O.EXT.KVEF.FW.W.0011.000000T0000Z-130619T0600Z/ /O.CON.KVEF.FW.W.0012.130619T2100Z-130620T0300Z/ /O.CON.KVEF.FW.W.0013.130620T1800Z-130621T0200Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 743 PM MST TUE JUN 18 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE UNTIL LATE THIS EVENING. WINDS WILL AGAIN INCREASE WEDNESDAY AND THURSDAY AFTERNOONS BEFORE FINALLY DECREASING THURSDAY EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH DURING THE AFTERNOON AND EVENING HOURS. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ460>462-190600- /O.EXT.KVEF.FW.W.0011.000000T0000Z-130619T0600Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 743 PM PDT TUE JUN 18 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 460 - 461 AND 462... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 460 ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH AND FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...GUSTY SOUTHWEST WINDS WILL PERSIST UNTIL LATE THIS EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
811 WWUS85 KVEF 190535 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1035 PM PDT TUE JUN 18 2013 .GUSTY SOUTHWEST WINDS WILL RETURN WEDNESDAY AND THURSDAY ACROSS THE NORTHWEST DESERTS OF ARIZONA...WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA. AZZ102-191330- /O.EXP.KVEF.FW.W.0011.000000T0000Z-130619T0600Z/ /O.CON.KVEF.FW.W.0012.130619T2100Z-130620T0300Z/ /O.CON.KVEF.FW.W.0013.130620T1800Z-130621T0200Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 1035 PM MST TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING WILL EXPIRE AT 11 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL AGAIN INCREASE WEDNESDAY AND THURSDAY AFTERNOONS BEFORE FINALLY DECREASING THURSDAY EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH DURING THE AFTERNOON AND EVENING HOURS. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ460>462-190645- /O.EXP.KVEF.FW.W.0011.000000T0000Z-130619T0600Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 1035 PM PDT TUE JUN 18 2013 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 460 - 461 AND 462... WINDS HAD BEGUN TO SUBSIDE LATE THIS EVENING...SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
788 WWUS85 KVEF 191211 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 511 AM PDT WED JUN 19 2013 .GUSTY SOUTHWEST WINDS WILL RETURN THIS AFTERNOON AND AGAIN ON THURSDAY ACROSS THE NORTHWEST DESERTS OF ARIZONA...WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA. AZZ102-192300- /O.CON.KVEF.FW.W.0012.130619T2100Z-130620T0300Z/ /O.CON.KVEF.FW.W.0013.130620T1800Z-130621T0200Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 511 AM MST WED JUN 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL BE SEEN THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED ON THURSDAY. WINDS WILL DECREASE THURSDAY EVENING WITH LESS WIND EXPECTED ON FRIDAY. * WIND...FOR THIS AFTERNOON AND EVENING SOUTHWEST 15 TO 25 WITH GUSTS TO NEAR 35 MPH AND SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH THURSDAY AFTERNOON AND EVENING. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
547 WWUS85 KVEF 192121 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 221 PM PDT WED JUN 19 2013 .GUSTY SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING AND AGAIN ON THURSDAY ACROSS THE NORTHWEST DESERTS OF ARIZONA...WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. AZZ102-201330- /O.CON.KVEF.FW.W.0012.000000T0000Z-130620T0300Z/ /O.CON.KVEF.FW.W.0013.130620T1800Z-130621T0200Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 221 PM MST WED JUN 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING AND AGAIN THURSDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED ON THURSDAY. WINDS WILL DECREASE THURSDAY EVENING WITH LESS WIND EXPECTED ON FRIDAY. * WIND...FOR THIS EVENING SOUTHWEST 15 TO 25 WITH GUSTS TO NEAR 35 MPH AND SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH THURSDAY AFTERNOON AND EVENING. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 18, 3:09 AM MST, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 18, 3:09 AM MST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
309 AM PDT TUE JUN 18 2013
.SYNOPSIS...A WEAK PACIFIC STORM WILL BRING BREEZY TO WINDY
CONDITIONS TO THE AREA THROUGH WEDNESDAY BEFORE DECREASING WINDS ARE
SEEN THURSDAY AND INTO THE WEEKEND. TEMPERATURES WILL COOL TO BELOW
NORMAL ON WEDNESDAY...HOWEVER EXPECT NEAR TO SLIGHTLY ABOVE NORMAL
TEMPERATURES THURSDAY WHICH WILL CONTINUE INTO THE WEEKEND.
&&
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...AN UPPER LOW MOVING
ACROSS THE PACIFIC NORTHWEST WITH AN ASSOCIATED TROUGH MOVING ACROSS
THE CWA TODAY AND WEDNESDAY WILL BRING AN INCREASE IN AFTERNOON/
EVENING WINDS TO THE AREA. MOST AREAS WILL SEE BREEZY TO WINDY
CONDITIONS BOTH DAYS WITH TODAY BEING THE WINDIEST DAY...ESPECIALLY
OVER THE WESTERN MOJAVE DESERT WHERE GUSTS TO BETWEEN 35 AND 40 MPH
WILL LIKELY BE SEEN. IN ADDITION...LOCAL DOWNSLOPE WINDS MAY DEVELOP
OVER THE WESTERN PORTION OF THE OWENS VALLEY AS THE TROUGH MOVES
ACROSS THE AREA WITH LOCALIZED GUSTS OVER 40 MPH POSSIBLE LATE THIS
AFTERNOON/EVENING. DUE TO THE WINDS AND LOW AFTERNOON HUMIDITIES
FIRE WEATHER CONCERNS WILL BE SEEN OVER PORTIONS OF SOUTHERN NEVADA
AND NORTHWEST ARIZONA TODAY AND ONCE AGAIN OVER NORTHWEST ARIZONA ON
WEDNESDAY. ALTHOUGH A FEW HIGH CLOUDS WILL DRIFT ACROSS THE FAR
NORTHERN PORTION OF THE CWA...OVERALL DRY CONDITIONS WILL BE
ASSOCIATED WITH THIS TROUGH FOR CONTINUED MOSTLY CLEAR SKIES.
BY THURSDAY...A TROUGH WILL REMAIN OVER THE WESTERN STATES WHICH
WILL KEEP DRY SOUTHWEST FLOW ACROSS THE CWA. HOWEVER PRESSURE
GRADIENTS BEGIN TO RELAX WITH RISING HEIGHTS RESULTING IN LESS WINDS
ACROSS THE REGION.
TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL TODAY...BEFORE
LOWERING TO SLIGHTLY BELOW NORMAL ON WEDNESDAY AND THURSDAY DUE TO
THE TROUGH OVER THE AREA.
.LONG TERM...THE MOJAVE DESERT AND SOUTHERN GREAT BASIN WILL REMAIN
UNDER WEST TO SOUTHWEST FLOW ALOFT THROUGH THE PERIOD AS A WEAK
SHORTWAVE RIDGE TRANSITIONS OVER THE REGION. THIS WILL RESULT IN DRY
CONDITIONS...SLIGHTLY ABOVE NORMAL TEMPERATURES...AND LOCALLY BREEZY
CONDITIONS FRIDAY THROUGH MONDAY WITH LITTLE DAY TO DAY VARIANCE.
&&
.AVIATION...FOR MCCARRAN...SOUTH/SOUTHWEST WINDS WILL PICK UP AGAIN
BY LATE THIS MORNING WITH GUSTS TO 25 KTS ON AVERAGE. GUSTY WINDS
ARE THEN EXPECTED TO PERSIST THROUGH THE EVENING AS A DISTURBANCE
PASSES BY NORTH OF THE AREA.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTH/SOUTHWEST WINDS WILL PICK UP AGAIN BY LATE THIS
MORNING WITH GUSTS OF 25 TO 30 KTS ON AVERAGE EXPECTED TO PERSIST
THROUGH THE EVENING.
&&
.FIRE WEATHER...DRY SOUTHWEST FLOW WILL CONTINUE OVER THE DISTRICT
THROUGH THE WEEK WITH BREEZY TO WINDY CONDITIONS ACROSS MUCH OF THE
AREA. THE STRONGEST WINDS WILL BE TODAY AS A WEAK PACIFIC LOW
PRESSURE SYSTEM MOVES INTO THE REGION AND THEN CROSSES OVER THE AREA
ON WEDNESDAY. THE COMBINATION OF GUSTY WINDS AND LOW AFTERNOON
HUMIDITIES WILL LIKELY COMBINE TO CREATE THE POTENTIAL FOR CRITICAL
FIRE BEHAVIOR ACROSS PORTIONS OF SOUTHERN NEVADA AND NORTHWEST
ARIZONA TODAY AND THE CURRENT RED FLAG WARNING FOR THESE AREAS WILL
REMAIN IN EFFECT. THE STRONGEST WINDS ARE EXPECTED ACROSS THE
WESTERN PORTION OF THE MOJAVE DESERT THIS AFTERNOON...BUT THE WINDS
ARE NOT EXPECTED TO MEET THE 6 HOUR TIME FRAME NEEDED FOR RED FLAG
CONDITIONS. IN ADDITION...LOCALIZED GUSTY WINDS MAY FORM LATE THIS
AFTERNOON/EARLY EVENING ON THE EAST SLOPES OF THE SOUTHERN SIERRA
DUE TO DOWNSLOPE WINDS...BUT ONCE AGAIN THE 6 HOUR CRITERIA WILL NOT
BE MET. WINDS SHOULD BE LESS ON WEDNESDAY AREAWIDE...HOWEVER GUSTY
WINDS TO OVER 35 MPH ARE NOW EXPECTED FOR AZZ102 AND WILL ISSUE A
RED FLAG WARNING FOR THIS AREA FOR WEDNESDAY. WINDS WILL LESSEN ON
THURSDAY BUT STILL REMAIN BREEZY TO LOCALLY WINDY ACROSS THE
DISTRICT AS THE TROUGH REMAINS OVER THE AREA. LOCALLY BREEZY
CONDITIONS WILL THEN BE SEEN INTO THE WEEKEND AS THE TROUGH REMAINS
OVER THE WESTERN STATES INTO THE WEEKEND.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS
EVENING FOR NVZ460>462.
AZ...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS
EVENING FOR AZZ102.
RED FLAG WARNING FROM 2 PM TO 8 PM MST WEDNESDAY FOR AZZ102.
CA...NONE.
JENSEN/KENNEDY
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jun 18, 4:51 AM MST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 451 AM PDT TUE JUN 18 2013 AZZ002-036-CAZ519>527-NVZ016-018>022-190300- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-SHEEP RANGE-SPRING MOUNTAINS- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 451 AM PDT TUE JUN 18 2013 /451 AM MST TUE JUN 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. HOWEVER A PACIFIC TROUGH MOVING INTO THE REGION TODAY WILL RESULT IN LOCAL GUSTY WINDS ACROSS THE AREA THIS AFTERNOON AND EVENING WHICH MAY CAUSE SUDDEN CROSSWINDS ON THE AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-003-190300- NORTHWEST PLATEAU-NORTHWEST DESERTS- 451 AM MST TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA. .DAY ONE...TODAY AND TONIGHT A PACIFIC TROUGH MOVING INTO THE AREA TODAY WILL PRODUCE LOCAL GUSTY WINDS WHICH WILL COMBINE WITH THE VERY DRY CONDITIONS THIS AFTERNOON AND PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE WEDNESDAY AFTERNOON DUE TO GUSTY AFTERNOON AND EVENING WINDS ALONG WITH VERY DRY CONDITIONS. WINDS WILL DECREASE ON THURSDAY AND ALTHOUGH BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO THE WEEKEND...NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ014-015-017-190300- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- 451 AM PDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A PACIFIC TROUGH MOVING INTO THE AREA TODAY WILL PRODUCE LOCAL GUSTY WINDS WHICH WILL COMBINE WITH THE VERY DRY CONDITIONS THIS AFTERNOON AND PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF ESMERALDA AND NYE COUNTIES AS WELL AS LINCOLN COUNTY FOR THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. WINDS ARE EXPECTED TO DECREASE ON WEDNESDAY AND THURSDAY...HOWEVER BREEZY TO WINDY CONDITIONS WILL CONTINUE TO BE SEEN THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 2:44 PM MST | Red Flag Warning | VEF | Mohave | 52 hr |
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.